# SDR DALA2023031701987

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 87,602 hours, 16,847 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1801 - DIV - DUE TO UNRELIABLE AIRSPEED INDICATION. CORRECTIVE ACTION: R/R F/O ADM, C/W AUTOPILOT TEST AND PITOT STATIC TEST. (4159768)
